On inferring zero-reversible languages

Mäkinen, Erkki: On inferring zero-reversible languages. In: Acta cybernetica, (14) 3. pp. 479-484. (2000)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_014_numb_003_479-484.pdf

Download (519kB) | Preview

Abstract

We use a language-theoretic result for zero-reversible languages to show that there exists a linear time inference method for this class of languages using positive data only.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2000
Volume: 14
Number: 3
ISSN: 0324-721X
Page Range: pp. 479-484
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 484. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 05. 13:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/12640

Actions (login required)

View Item View Item